Tohoku Mathematical Journal

Approximation by oscillating generalized polynomials

R. A. Bell and S. M. Shah

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 27, Number 2 (1975), 197-206.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178240986

Digital Object Identifier
doi:10.2748/tmj/1178240986

Mathematical Reviews number (MathSciNet)
MR0387888

Zentralblatt MATH identifier
0295.41019

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}

Citation

Bell, R. A.; Shah, S. M. Approximation by oscillating generalized polynomials. Tohoku Math. J. (2) 27 (1975), no. 2, 197--206. doi:10.2748/tmj/1178240986. https://projecteuclid.org/euclid.tmj/1178240986


Export citation

References

  • [1] R. A. BELL AND S. M. SHAH, Oscillating polynomials and approximations to \x, The Publications of the Ramanujan Institute, 1 (1969), 167-177.
  • [2] R. A. BELL AND S. M. SHAH, Oscillating polynomials and approximations to fractiona powers of x, J. of Approximation Theory, 1 (1968), 269-274.
  • [3] S. BERNSTEIN, Sur la meilleure approximation de | x par des polynomes de degres don nes, Acta Math. 37 (1913), 1-57.
  • [4] J. C. BURKILL, Lectures on approximation by polynomials, Tata Institute of Fundamenta Research, Bombay, 1959.
  • [5] E. W. CHENEY, Introduction to Approximation Theory, McGraw Hill, New York, 1966
  • [6] G. G. LORENTZ, Approximation of Functions, Athena Series, Holt Rinehart and Winston, New York, 1966.
  • [7] J. V. USPENSKY, Theory of Equations, McGraw-Hill, New York, 1948